# SDR 99FDEA00075

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockkpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LIGHT SMOKE FUMES IN COCKPIT WHICH DISAPPEARED WHEN GASPER FAN WAS TURNED OFF.  REMOVED AND REPLACED GASPER FAN.
